Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 39, NWS Fort Worth, TX

May 27, 2008Hood County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 3:34 PM CDT for Hood County, Texas. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2008, 3:34 PM CDT (20:34 UTC)
Expired
May 27, 2008, 4:52 PM CDT
In force
78 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Hood County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 46 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 272035
FFWFWD
TXC221-272230-
/O.NEW.KFWD.FF.W.0039.080527T2034Z-080527T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT TUE MAY 27 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 530 PM CDT

* AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CRESSON...TO NEAR LIPAN.
  MOVEMENT WAS EAST AT 19 MPH. RADAR INDICATES THAT UP TO 2 INCHES
  OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE
  POSSIBLE THROUGH 530 PM CDT.

* THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... 
TURN AROUND...DONT DROWN.

LAT...LON 3256 9763 3236 9764 3233 9796 3253 9804
TIME...MOT...LOC 2034Z 276DEG 17KT 3252 9775

$$
1 follow-up statement
000 
WGUS74 KFWD 272152
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE MAY 27 2008

TXC221-272200-
/O.CAN.KFWD.FF.W.0039.000000T0000Z-080527T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOOD TX-
452 PM CDT TUE MAY 27 2008

...THE FLASH FLOOD WARNING FOR HOOD COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE COUNTY...AND THE FLOOD 
THREAT HAS COME TO AN END. THEREFORE...THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED.

TO REPORT PREVIOUS FLOODING ISSUES...CONTACT YOUR NEAREST LAW 
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL 
WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

LAT...LON 3256 9763 3236 9764 3233 9796 3253 9804
TIME...MOT...LOC 2148Z 276DEG 17KT 3248 9734

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:13 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 27, 1:13 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT TUE MAY 27 2008

.UPDATE...
THE THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS
FOR THE REST OF THE AFTERNOON. HAVE SENT ANOTHER UPDATE...TO
INCLUDE THE SEVERE THUNDERSTORM WATCH #379 FOR NAVARRO...
FREESTONE...HENDERSON...ANDERSON AND LEON COUNTIES WHICH IS IN
EFFECT UNTIL 7 PM CDT. HAVE ALSO ADJUSTED THE TEMPERATURES/POPS
AND QPFS FOR THE ONGOING TRENDS.  #58

&&

.PREV DISCUSSION... /ISSUED 1134 AM CDT TUE MAY 27 2008/

AVIATION...
A THUNDERSTORM COMPLEX CONTINUES TO WORK ITS WAY SOUTH SOUTHEAST AND
WILL RESULT IN A WIND SHIFT AT THE METROPLEX TAF SITES BETWEEN
17Z AND 18Z. SOUTH TO SOUTHEAST WINDS AHEAD OF THE BOUNDARY WILL
TEMPORARILY BECOME NORTHEAST AND NORTH AT SPEEDS OF AROUND 15 KNOTS
WITH SOME GUSTS OVER 20 KNOTS POSSIBLE. WINDS WILL BECOME MORE
EAST LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL OCCUR
FOR 2 TO 3 HOURS BEHIND THE BOUNDARY PASSAGE...SO HAVE KEPT
A TEMPO 17-20Z 3SM TSRA BKN010CB. WINDS WILL COME BACK AROUND
TO THE SOUTHEAST THIS EVENING. #58

PREV DISCUSSION... /ISSUED 1116 AM CDT TUE MAY 27 2008/

UPDATE...
THE QUASI-LINEAR CONVECTIVE SYSTEM WILL CONTINUE TO MOVE SOUTH SOUTHEAST
THROUGH THE EARLY AFTERNOON HOURS. HAVE UPDATED THE FORECAST TO
INCREASE THE POPS AND LOWER THE FORECAST HIGHS ACROSS THE
NORTHERN HALF OF NORTH TEXAS. HAVE ALSO ADJUSTED THE QPF AND WINDS.
#58

PREV DISCUSSION... /ISSUED 600 AM CDT TUE MAY 27 2008/

UPDATE...
THUNDERSTORM COMPLEX HAS TURNED A LITTLE MORE RIGHT AND SHOULD
AFFECT THE RED RIVER COUNTIES BETWEEN 7 AND 8 AM.  THE STORMS SHOULD
DISSIPATE BEFORE REACHING THE INTERSTATE 20 CORRIDOR.  WILL ISSUE A
QUICK UPDATE TO RAISE MORNING POPS IN THE NORTH.
79...

AVIATION...
EXPECT MVFR CEILINGS TO BECOME THE PREVAILING CONDITION IN THE NEXT
HOUR BASED ON CURRENT 11-3.9 SATELLITE IMAGE.  MUCH LIKE THE PAST
FEW DAYS THE LOW CEILINGS SHOULD SCATTER OUT BEFORE MIDDAY.
HOWEVER...CIRRUS SHIELD ASSOCIATED WITH APPROACHING THUNDERSTORM
COMPLEX MAY LINGER FOR A GOOD PORTION OF THE MORNING.  MY CURRENT
THINKING IS THAT THE STORMS WILL DISSIPATE BEFORE REACHING THE
METROPLEX TAF SITES BUT IT WILL BE CLOSE. EXPECT VFR CONDITIONS THIS
AFTERNOON AND EVENING WITH A SOUTH WIND AROUND 15 KNOTS. NEXT CHANCE
OF STORMS WILL ARRIVE LATE THIS EVENING AND OVERNIGHT WITH THE
APPROACH OF A COLD FRONT. WILL CARRY PROB GROUPS BETWEEN 05 AND 12Z
FOR NOW.
79...

DISCUSSION...
252 AM
A THUNDERSTORM COMPLEX WILL CONTINUE MOVING EAST ACROSS OKLAHOMA
THIS MORNING AND SHOULD REMAIN NORTH OF THE RED RIVER.
HOWEVER...A FEW SHOWERS/STORMS FEEDING INTO THE MAIN COMPLEX MAY AFFECT
SOME LOCATIONS JUST SOUTH OF THE RED RIVER THROUGH SUNRISE.

THE UPPER LEVEL PATTERN WILL BECOME WEAKLY DIFFLUENT ACROSS THE
REGION OVER THE NEXT 24 HOURS AS HIGH PRESSURE SLIDES INTO
SOUTHWEST TEXAS. THE COMBINATION OF INCREASING LARGE SCALE LIFT
AND INSTABILITY WILL BRING WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
TO PORTION OF NORTH TEXAS TODAY...ESPECIALLY IN THE NORTH.
THUNDERSTORM CHANCES WILL INCREASE THIS EVENING AS A COLD FRONT
ENTERS THE REGION FROM THE NORTHWEST. THE BEST CHANCE OF STORMS
TONIGHT WILL BE GENERALLY NORTH OF INTERSTATE 20. A FEW STORMS MAY
BECOME SEVERE DUE TO STRONG MID LEVEL LAPSE RATES. HAIL AND
DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES
WILL LINGER ON WEDNESDAY AS THE THE COLD FRONT STALL ACROSS THE
MIDDLE OF NORTH TEXAS. THE COLD FRONT SHOULD WEAKEN AND LIFT OUT
OF THE REGION BY THURSDAY. THE ABSENCE OF SURFACE BOUNDARIES AND
RIDGING ALOFT SHOULD KEEP THE THE REST OF THIS WEEK THROUGH EARLY
NEXT WEEK RAIN-FREE.

TEMPERATURES WILL REMAIN WARM THROUGH EARLY NEXT WEEK. HOWEVER...INCREASING
CLOUDS AND SLIGHT DRIER AIR BEHIND THE COLD FRONT SHOULD KEEP TEMPERATURES
WEDNESDAY THROUGH THURSDAY A BIT COOLER.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  71  91  73  93 /  90  40  30  10   5
WACO, TX              90  71  93  70  93 /  40  30  30  10  10
PARIS, TX             74  64  89  70  89 / 100  50  40  20   5
DENTON, TX            80  68  88  68  93 /  90  50  30  10   5
MCKINNEY, TX          77  66  89  67  93 /  90  50  30  10   5
DALLAS, TX            81  70  91  72  94 /  90  40  30  10   5
TERRELL, TX           81  67  91  69  92 / 100  40  40  20   5
CORSICANA, TX         88  69  91  71  92 /  80  40  30  20  10
TEMPLE, TX            93  71  94  69  92 /  30  40  30  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/25
Hazardous weather outlook, May 27, 12:27 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 PM CDT TUE MAY 27 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1227 PM CDT TUE MAY 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH
THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE
SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY
NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST
WINDS WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS
A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING
DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT
AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE
NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20.

58

In the hours before

Special weather statement, May 27, 2:41 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT TUE MAY 27 2008

TXZ117-272015-
PARKER TX-
241 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3299 9754 3279 9754 3278 9754 3256 9755
      3255 9796 3300 9788 3300 9770
TIME...MOT...LOC 1941Z 228DEG 17KT 3271 9780

SCHULTZ
Special weather statement, May 27, 2:59 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 PM CDT TUE MAY 27 2008

TXZ131-272030-
HOOD TX-
259 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HOOD COUNTY

AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF GRANBURY...MOVING NORTHEAST
AT 18 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE OAK TRAIL SHORES.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3256 9762 3249 9761 3246 9799 3256 9800
TIME...MOT...LOC 1959Z 237DEG 16KT 3252 9784

SCHULTZ
Special weather statement, May 27, 3:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 27 2008

TXZ145-159-161-272030-
HILL TX-MCLENNAN TX-LIMESTONE TX-
301 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHWESTERN LIMESTONE COUNTY
  NORTHEASTERN MCLENNAN COUNTY

AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 17 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HUBBARD.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3167 9714 3192 9684 3186 9674 3184 9673
      3182 9672 3182 9669 3180 9664 3157 9690
TIME...MOT...LOC 2001Z 224DEG 15KT 3172 9692

SCHULTZ
Special weather statement, May 27, 3:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT TUE MAY 27 2008

TXZ145-272030-
HILL TX-
304 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL HILL COUNTY

AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WACO...MOVING NORTHEAST AT
20 MPH.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.

LAT...LON 3176 9730 3178 9732 3180 9731 3183 9728
      3184 9728 3185 9734 3196 9724 3189 9705
      3181 9715 3176 9727
TIME...MOT...LOC 2004Z 218DEG 17KT 3178 9730

SCHULTZ
Local storm report, May 27, 3:11 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT TUE MAY 27 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      CORSICANA               32.08N  96.47W
05/27/2008                   NAVARRO            TX   EMERGENCY MNGR

            APPROXIMATELY 12 VEHICLES STRANDED
Special weather statement, May 27, 3:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE MAY 27 2008

TXZ159-272100-
MCLENNAN TX-
331 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY CAPABLE OF WINDS TO 50 MPH ALONG A LINE
EXTENDING FROM 11 MILES EAST OF CLIFTON TO 10 MILES EAST OF
ROBINSON...MOVING SOUTHWEST AT 24 MPH. 50 MPH WINDS HAVE BEEN
REPORTED IN WACO WITH THIS BOUNDARY.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...CRAWFORD...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...MCGREGOR...MOODY...NORTHCREST...ROBINSON...WACO...WEST AND
WOODWAY.

OTHERWISE...SCATTERED THUNDERSTORMS ACROSS THE COUNTY WILL BE
CAPABLE OF SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL.

LAT...LON 3159 9760 3180 9719 3181 9716 3182 9714
      3186 9704 3181 9699 3177 9697 3171 9692
      3154 9681 3126 9735
TIME...MOT...LOC 2031Z 063DEG 21KT 3174 9741 3145 9698

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:21 AM CDTSpecial Weather StatementFWDMontague24 min
May 27, 8:01 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 27, 8:08 AM CDTSpecial Weather StatementFWDMontague37 min
May 27, 8:45 AM CDTSpecial Weather StatementFWDCooke, Grayson, Montague30 min
May 27, 8:54 AM CDTSevere Thunderstorm WarningFWDCooke66 min
May 27, 9:09 AM CDTFlash Flood WarningFWDCooke2 hr
May 27, 9:14 AM CDTSpecial Weather StatementFWDGrayson31 min
May 27, 9:18 AM CDTSpecial Weather StatementFWDMontague27 min
May 27, 9:30 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 27, 9:41 AM CDTSpecial Weather StatementFWDDenton64 min
May 27, 9:43 AM CDTSpecial Weather StatementFWDFannin, Grayson32 min
May 27, 10:38 AM CDTSpecial Weather StatementFWDDenton37 min
May 27, 10:51 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
May 27, 11:02 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Rains28 min
May 27, 11:08 AM CDTSpecial Weather StatementFWDCollin, Denton, Rockwall, Wise37 min
May 27, 11:24 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 27, 11:26 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt34 min
May 27, 11:28 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains2 hr
May 27, 12:07 PM CDTFlash Flood WarningFWDDenton113 min
May 27, 1:03 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant117 min
May 27, 1:10 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Navarro2 hr
May 27, 1:28 PM CDTSpecial Weather StatementFWDTarrant32 min
May 27, 1:37 PM CDTSpecial Weather StatementFWDNavarro23 min
May 27, 1:56 PM CDTAreal Flood AdvisoryFWDDenton2 hr
May 27, 2:04 PM CDTFlash Flood WarningFWDNavarro116 min
May 27, 2:09 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone2 hr
May 27, 2:41 PM CDTSpecial Weather StatementFWDParker34 min
May 27, 2:59 PM CDTSpecial Weather StatementFWDHood31 min
May 27, 3:01 PM CDTSpecial Weather StatementFWDHill29 min
May 27, 3:04 PM CDTSpecial Weather StatementFWDHill26 min
May 27, 3:07 PM CDTAreal Flood AdvisoryFWDHood, Parker113 min
May 27, 3:24 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan2 hr
May 27, 3:31 PM CDTSpecial Weather StatementFWDMcLennan29 min
May 27, 3:49 PM CDTSpecial Weather StatementFWDBosque26 min
May 27, 3:51 PM CDTFlash Flood WarningFWDMcLennan114 min
May 27, 3:54 PM CDTSevere Thunderstorm WarningFWDBosque25 min
May 27, 3:57 PM CDTAreal Flood AdvisoryFWDNavarro2 hr
May 27, 4:17 PM CDTSpecial Weather StatementFWDCoryell28 min
May 27, 4:29 PM CDTSpecial Weather StatementFWDBell, Coryell, Milam31 min
May 27, 6:41 PM CDTRiver Flood WarningFWDDenton14 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.